Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Delayed periods, short cycle, bloating, gas, lower back pain, bleeding post intercourse. Pregnant?

my period was late 2 weeks and lasted 2 days.. but before my period I felt bloated, had gas, felt lower back pains, felt nauseated, felt exhausted, and i had cramps after sex in my lower abdominal area for about 5 minutes and now my period is over and i keep bleeding after sex and it looks like im on my period still. Am i pregnant?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
your symptoms are suggesting the possibility of pregnancy, the bleeding you had could be implantation bleeding and as blood supply increases to local organs during pregnancy that may be responsible for your post coital bleeding,
but it is also true that just because of symptoms we cannot confirm the pregnancy,
so you once go for blood test for pregnancy to rule out the possibility.
take care.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor